MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061630
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The investigation did not identify an underlying failure mechanism, and no definitive root cause could be established.A comprehensive technical investigation was performed based on the data provided.The available system logs were reviewed; however, they were not sufficient to determine the root cause of the issue.Specifically, no extended save log or system dump files were available for analysis, and the reported behavior could not be reproduced.The investigation did not identify an underlying failure mechanism, and no definitive root cause could be established with the information provided.As a temporary mitigation, restarting the system restored normal functionality of the reconstruction process.No further technical investigation was possible due to the lack of additional diagnostic data.A safety assessment was conducted and no corrective or preventive actions were implemented.
 
Additional Manufacturer Narrative
Siemens is currently conducting a comprehensive investigation of the reported issue.As the investigation is ongoing, the root cause has not yet been established.A supplemental report will be submitted as soon as additional relevant information becomes available, and a final report will be provided upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of an incident that occurred while operating the somatom go.All ct system.Based on currently available information, the reconstruction of an examination performed on an acute stroke patient failed to execute.Following the incident, the user restarted the system, after which the reconstruction functioned normally.This resulted in a reported diagnostic delay of approximately 10¿15 minutes.No injuries or adverse health effects have been reported in connection with this event.

Brand Name
SOMATOM GO.ALL
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key24589363
Report Number3004977335-2026-00034
Device Sequence Number9386000
Product Code JAK
UDI-Device Identifier04056869151564
UDI-Public(01)04056869151564
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K250822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061630
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age37 YR
Patient SexMale